Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: Out of Stock

Disprin Tablets

SKU: 2481034

£3.49

Disprin Aspirin Soluble Tablets are designed to relieve pain, and reduce fever and inflammation. They can be used for the relief of mild to moderate pain.

Out of stock

Email when stock available

All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Disprin Soluble Tablets are used for the relief of pain, targeting the exact source of the pain.

They can also provide symptomatic relief for the symptoms of feverishness, influenza, colds, and rheumatism lumbago. These tablets are soluble in water and are ideal for people who struggle to swallow traditional aspirin tablets.

What are the Uses for Disprin Soluble Aspirin Tablets?

Disprin is used for a wide range of pain including:

  • migraine headaches
  • toothache
  • neuralgia
  • sciatica
  • period pains
  • sore throats

How does Disprin Soluble Aspirin Tablets Relieves Pain?

Disprin contains Asprin, a type of medication known as Non-Steroidal Anti-Inflammatory, which works to directly address pain relief as well as bringing down the symptoms of fever and reduce swellings. This is why Disprin can be an effective treatment for colds and flu as well as pain relief.

Uses / Instructions

Adults

  • Take 2-3 tablets every 4 hours.
  • Maximum 13 tablets in 24 hours

Children:

  • Not to be given except on medical advice

Warnings

  • Do not take aspirin if you are allergic to aspirin or to any other ingredients, have a stomach ulcer or have haemophilia.
  • Avoid in asthmatics and pregnancy particularly the final trimester.
  • Do not give aspirin to children under 12 years unless medically indicated, and avoid in children aged up to and including 16 years if feverish.
  • You should ask your doctor before taking aspirin if you are taking medicines for blood clots (thrombosis) such as warfarin or gout such as probenecid.

Side Effects

  • Signs of allergic reaction : asthma attack, breathing difficulties, skin rashes.
  • Signs of intestinal bleeding : vomiting blood or particles looking like coffee grounds, passing black tarry or bright red stools.

See patient information leaflet for a full list of side effects

Ingredients

The active ingredient is:

Aspirin (acetylsalicylic acid) 300 mg

Each Tablet contains: Aspirin Ph. Eur. 300mg, Calcium Carbonate, Maize Starch, Citric Acid Anhydrous, Talc Sodium Lauryl Sulphate, Saccharin, Crospovidone and Lime Flavour

Shipping Countries: United Kingdom (UK)


Reviews

There are no reviews yet.

Be the first to review “Disprin Tablets”

Your email address will not be published. Required fields are marked *

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Quick Comparison

SettingsDisprin Tablets removeGaviscon Infant removeOtrivine Adult Metered Dose Nasal Spray removeVitamin B Complex removeCanesten Thrush oral capsule removeDaktarin Oral Gel remove
NameDisprin Tablets removeGaviscon Infant removeOtrivine Adult Metered Dose Nasal Spray removeVitamin B Complex removeCanesten Thrush oral capsule removeDaktarin Oral Gel remove
Image
SKU2481034384545
Rating
Price£3.49£8.89£4.49£0.99£10.59£7.17
Stock

Out of stock

100 in stock

Out of stock

AvailabilityOut of stock100 in stockOut of stock
Add to cart

Read more

Add to cart

Add to cart

Add to cart

Add to cart

Read more

WeightN/AN/AN/AN/A20 kgN/A
DimensionsN/AN/AN/AN/A13 cmN/A

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close